# SDR ASAA2023030242187

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 678 hours, 209 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE R VALVE ILLUMINATED WHEN USING SYSTEM INFO DUCT SPLIT 25PSI+ WHEN USING. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-11-00-810-809 A.1,A,B,C, AND E. MANUAL OVERRIDE MOVES FREELY. FOUND BOTH WING ANTI ICE LTS OFF AND HAD CREW RUN ENGINES AT IDLE REF B737-9 AMM 71-00-00 WITH NO DEFECTS NOTED PERFORMED WING THERMAL ANTI ICE VALVE OPS TEST REF AMM 30-11-11-710-801, CKS GOOD NO DEFECTS NOTED. RH WING ANTI-ICE VALVE PIN 1 AND 2, PIN 4 AND 5 HAVE CONTINUITY, D734 RECONNECTED AND ACCESS PNL CLOSE. RUN BOTH ENGINES NO ISSUES OR DEFECTS NOTED REF AMM TASK 36-00-00, 36-11-00, 36-10 TASK 807.
